Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

JKarl1

Member
  • Total Reviews

    0
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

1 Neutral

2 Followers

About JKarl1

  • Rank
    New Member
  • Birthday 04/30/1991

Profile Information

  • Gender
    Male

Recent Profile Visitors

1418 profile views
  1. It's been pretty tough for me so far. I'm 22 years old, on 90mg. Pushing through though and I don't think I'll regret it. Really wish I got this over with at 14!
  2. Thanks for the helpful advice. I weigh 210 lbs. My acne is moderate to severe cystic/nodular, mostly isolated to my face with some occasional and mild back acne as well. I've decided to stop taking the accutane for a few days, maybe until Thursday when I will see my derm. After a day without accutane, I think things have improved a bit. I'm feeling a little more clear in head and vision. If my symptoms improve, I hope to start the course again after seeing my derm at 60 mg/day rather than 90. I
  3. I've been on 90/mg accutane for a month. The past few days, my vision has become blurry. It's very hard for me to focus on things. I'm not sure if this is in my head or in my eyes. I'm just feeling very panicky about this, kind of upset. I want to stay the course because I need to get rid of my acne. My derm told me to reduce my dose to 60 mg yesterday. I know I haven't given it much time, but things have not improved since yesterday. Would it make sense to stop the accutane for a few days entir
  4. I've just completed my first week of Clarivis, 90mg/day. The past two days, I've been experiencing some mild/moderate stomach cramps, bloating, and gas. This is not normal for me. Is this likely related to the Clarivis? Should I be concerned? (I do have concerns about developing IBS.) If this is a known symptom, will it be persistent? I have been taking an apparently strong probiotic from Whole Foods, but I don't get the impression that it's working very well. Can anyone recommend something that
  5. Quick update: It's been a week now. I feel okay. I've broken out a little, but it's really not that bad. A lot of my blackheads have disappeared. Though, today I've been having quite a bit of indigestion or acid reflex. It's pretty uncomfortable. Might this be related to the Accutane? Will it go away?
  6. Hi Scarface, I don't think I have much advice to offer you in regards to treating your acne, but I really do empathize with your story. I've struggled with severe cystic acne for many years. I started my first round of accutane a few days ago. It's a scary process and the acne really is a drain on one's confidence. Please hang in there and don't give up. Most certainly there is something out there that can help improve your acne. That said, remember that acne is not the end of your existence
  7. Thanks for the response. I started yesterday (I've taken my fourth 30mg pill) and I'm actually feeling pretty good right now. My face has been really clear this weekend. I doubt this has anything to do with starting Accutane. There's no way it could have kicked in already, right? Also, my derm said that I'll be doing a 5 month treatment. Usually, the treatment is a bit longer. I suppose the high dosage I'm taking might allow me to get clear and move on with my life sooner. I have read some h
  8. Yeah, I bought some Aquaphor today. I decided took take the first pill, 30mg. I've been feeling a bit panicky about going on Accutane, so I just wanted to start and move on. Turns out, I'm actually on a 90mg/day dose. I'm feeling okay. My head kind of hurts and my teeth are feeling a little sensitive. I think this is more related to the cold symptoms.
  9. Hi Acne.org! I'm a 22 year-old male, 213 lbs, 6.1', and I have moderate/severe cystic and nodular acne. A few days ago, my dermatologist prescribed to me Accutane 100mg/day. I would like your advice. First, I planned to take my first pill this morning. However, I woke up feeling a bit under the weather (i.e. sore throat, a bit congested, a little feverish, etc.). Is it safe to begin my first Accutane course while I'm experiencing these unrelated cold symptoms? Second, I'm concerned a
  10. Thanks guys. I really appreciate the optimism. I'm feeling a little better about going on accutane now. Hopefully, I'll get lucky and avoid a terrible initial breakout.
  11. My acne is okay right now. I broke out a few days ago. I developed a pretty bad nodule about an inch below my left eye, although it seems to be subsiding now. I have a few other pimples on my forehead and chin, which don't seem to be that big of a deal. My skin is also very dry and chapped right now. I used a little shea butter on problem areas, which helps a lot with the dryness (shea butter doesn't seem to clog my pores or break me out).
  12. I've been using Tazorac for a year now. It's really cleared me up a lot, although I still breakout once or sometimes twice a month. It took about three months for the Tazorac to begin working for me. I didn't really get an initial breakout. Prior the treatment, I had severe cystic acne. The acne just persisted until about three months into the Tazorac. I found a high dose of Vitamin A coupled with Apple Cider Vinegar (topical and internal) helps keep my acne controlled. Maybe supplementing your
  13. Hey guys, This my first post, although I've followed product reviews on this website for years now. I desperately need some advice. Background: I've been using both Tazorac .01% Gel for almost a year and Minocycline for about 7 or 8 months to treat my severe cystic acne. I also supplement my treatment with "Zinc for Acne," B Vitamin Complex, Apple Cider Vinegar (internally and topically), and Aloe Vera Juice. As compared to where I was a year ago, my face has dramatically cleared, al
×